# SDR JR2R20240723170

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,411 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Part number: 17003929009
- Condition: Dented
- Location: Rat Door
- Part time: 21,411 hours, 12,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT DOOR LAND LWR SECTION DENTED.  REPAIRED
